MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 DAY TUBE SET (3); ARTHROSCOPE
Model Number 7211007
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cassette started to leak into the pump which has also caused damage to the d25.No patient injury reported.The procedure was completed with a device from another company.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.Tube set evaluation revealed that transducer membranes were missing from the cassette.The complaint was confirmed and a root cause has been associated with a manufacturing error.

Brand Name
DYONICS 25 DAY TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7307802
Report Number1643264-2018-00186
Device Sequence Number1656068
Product Code HRX
UDI-Device Identifier03596010543608
UDI-Public(01)03596010543608(17)200930(10)50688195
Combination Product (Y/N)N
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Model Number7211007
Device Catalogue Number7211007
Device Lot Number50688195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1